Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2009
Number of items: 1.

2009

Bauer, Ingrid ; Pignatelli, Roberto:
Surfaces with K²=8, pg=4 and canonical involution.
In: Osaka Journal of Mathematics. Vol. 46 (2009) Issue 3 . - pp. 799-820.
ISSN 0030-6126

Review:

This list was generated on Sun Apr 21 10:19:55 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/Osaka_Journal_of_Mathematics/XML/Osaka_Journal_of_Mathematics.xml